# SDR 96ZZZX1901

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414503
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND LT ELEVATOR GEARED TAB TRAILING EDGE DELAMINATED.  REPLACED TAB, PN 5910414-503.  ACFT TT:  64,568 HRS.  ACFT TC:  60,367.
